| Model Number |
MMT-523RNAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to low blood glucose on (b)(6) 2019 with blood glucose of 230 mg/dl.Customer also stated that the insulin pump had button error alarm.The insulin pump will not be returned for analysis.Customer was advised to discontinue use of the pump and revert to a back-up plan per healthcare professional¿s instruction.Insulin pump will not be returned for analysis.